# SDR QXQA2024082500001

- Difficulty date: August 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N603AC
- Make and model: Lear 60LEAR
- Aircraft serial: 212
- Aircraft time: 6,381 hours, 6,368 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 400, APPROX 2 HOURS INTO FLIGHT WE EXPERIENCED SOME PRESSURE CHANGES ON OUR EARS. CREW LOOKED AT THE CABIN RATE INDICATOR WHICH WAS INDICATING AN 800 FOOT CLIMB PER MINUTE. WE THEN OBSERVED THE DIFFERENTIAL PRESSURE DECREASING.  (WAS AT 8.9 IN CRUISE). WE THEN NOTICED THE CABIN ALTITUDE RISING FROM THE CRUISE ALTITUDE OF 6800 FEET TO 10500 FEET IN APPROXIMATELY 4 TO 5 MINUTES. AT 10000 WE STARTED THE EMERGENCY DESCENT. ALL ASSOCIATED SYSTEMS WERE INSPECTED FOR DEFECTS, LEAKS AND FUNCTIONALITY. NO LEAKS WERE DISCOVERED, OUTFLOW VALVES FUNCTIONED AS INTENDED. CABIN PRESSURIZATION SYSTEM FUNCTIONAL CHECK PERFORMED NORMALLY. EMERGENCY PRESSURIZATION SYSTEM FUNCTIONED AS INTENDED. NO FAULTS WERE DETECTED BY THE CABIN PRESSURIZATION CONTROLLER FAULT INDICATOR. AIRCRAFT FLEW TO HOME BASE KDVT FROM KALS ON 8/21/2024 AFTER BEING RELEASED FROM MAINTENANCE WITH NO ISSUE OR ERRATIC INDICATION DURING FLIGHT. UPON RETURNING TO HOME BASE, WE BEGAN TO PERFORM MORE THROUGH INSPECTIONS WITH THE ASSISTANCE OF DUNCAN AVIATION AND IDENTIFIED A FAULT WITH THE CABIN PRESSURIZATION INDICATOR. THE CABIN PRESSURIZATION INDICATOR WAS REPLACED, AND ALL CABIN PRESSURIZATION VERIFICATIONS PASSED. AIRCRAFT WAS RETURNED TO SERVICE.
